Alert archive / Florida / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 48, NWS Miami, FL

June 3, 2023Broward County, Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 3, 2023, 12:59 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 31 min. 20 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2023, 12:59 PM EDT (16:59 UTC)
Expired
Jun 3, 2023, 1:30 PM EDT
In force
31 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Broward County, FL, Miami-Dade County, FL

The radar

The Miami radar (KAMX), 54 km from the middle of the area, began a volume at 17:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 1:00 PM EDTTSTM WND DMG3 W Hallandale, FLA partial roof collapse of a duplex apartment building was reported shortly after a thunderstorm moved through the region producing wind gusts in excess of 70 mph.
Jun 3, 1:00 PM EDTTSTM WND DMG3 W Hallandale, FLA partial roof collapse of a duplex apartment building was reported shortly after a thunderstorm moved through the region producing wind gusts in excess of 70 mph.
Jun 3, 1:07 PM EDTTSTM WND GST 51North Perry Airpor, FLASOS station KHWO Pembroke Pines reported a wind gust of 51mph at 1:07pm as a severe thunderstorm moved through the area.
Jun 3, 1:07 PM EDTTSTM WND GST 51North Perry Airpor, FLASOS station KHWO Pembroke Pines reported a wind gust of 51mph at 1:07pm as a severe thunderstorm moved through the area.
Jun 3, 1:07 PM EDTTSTM WND GST 51North Perry Airpor, FLA thunderstorm produced a wind gust of 51 MPH at ASOS station KHWO Pembroke Pines.
Jun 3, 1:07 PM EDTTSTM WND GST 51North Perry Airpor, FLA thunderstorm produced a wind gust of 51 MPH at ASOS station KHWO Pembroke Pines.
Jun 3, 1:07 PM EDTHAIL 11 Wsw Hollywood, FLCity of Hollywood Emergency Management reported quarter-sized hail in the Hollywood Hills area. Time estimated from radar.
Jun 3, 1:07 PM EDTHAIL 11 Wsw Hollywood, FLCity of Hollywood Emergency Management reported quarter-sized hail in the Hollywood Hills area. Time estimated from radar.
Jun 3, 1:19 PM EDTTSTM WND GST 691 Nw Dania Beach, FLA thunderstorm produced a wind gust at ASOS station KFLL Fort Lauderdale/hollywood Intl Airport.
Jun 3, 1:19 PM EDTTSTM WND GST 691 Nw Dania Beach, FLA thunderstorm produced a wind gust at ASOS station KFLL Fort Lauderdale/hollywood Intl Airport.
Jun 3, 1:20 PM EDTTSTM WND GST 831 N Dania Beach, FLA thunderstorm produced a wind gust of 83 MPH at Mesonet station 1694W Ft Lauderdale.
Jun 3, 1:20 PM EDTTSTM WND GST 831 N Dania Beach, FLA thunderstorm produced a wind gust of 83 MPH at Mesonet station 1694W Ft Lauderdale.
Jun 3, 1:20 PM EDTHAIL 0.88Dania Beach, FLA trained weather spotter reported nickel sized hail at the intersection of Griffin Rd and U.S. 1.
Jun 3, 1:20 PM EDTHAIL 0.88Dania Beach, FLA trained weather spotter reported nickel sized hail at the intersection of Griffin Rd and U.S. 1.
Jun 3, 1:26 PM EDTTSTM WND GST 553 Ne Dania Beach, FLA thunderstorm produced a wind gust of 55 MPH at Mesonet station XPEG Port Everglades.
Jun 3, 1:26 PM EDTTSTM WND GST 553 Ne Dania Beach, FLA thunderstorm produced a wind gust of 55 MPH at Mesonet station XPEG Port Everglades.
Jun 3, 1:30 PM EDTTSTM WND GST 721 N Dania Beach, FLA thunderstorm produced a wind gust of 72 MPH at Mesonet station 1694W Fswn Ft. Lauderdale.
Jun 3, 1:30 PM EDTTSTM WND GST 721 N Dania Beach, FLA thunderstorm produced a wind gust of 72 MPH at Mesonet station 1694W Fswn Ft. Lauderdale.
Jun 3, 1:30 PM EDTHAIL 1.252 S Fort Lauderdale, FLMarina Mile and 9th Ave. Half dollar sized hail.
Jun 3, 1:30 PM EDTHAIL 1.252 S Fort Lauderdale, FLMarina Mile and 9th Ave. Half dollar sized hail.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 5.0 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2023-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1654 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2023-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1654 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

911 
WUUS52 KMFL 031659
SVRMFL
FLC011-086-031730-
/O.NEW.KMFL.SV.W.0048.230603T1659Z-230603T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
1259 PM EDT Sat Jun 3 2023

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Northern Miami-Dade County in southeastern Florida...
  Southern Broward County in southeastern Florida...

* Until 130 PM EDT.

* At 1259 PM EDT, a severe thunderstorm was located over Hollywood,
  moving northeast at 15 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Fort Lauderdale, Pembroke Pines, Hollywood, Davie and Plantation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2597 8012 2600 8024 2612 8024 2610 8002
TIME...MOT...LOC 1659Z 227DEG 14KT 2602 8017 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hadi
4 follow-up statements
569 
WWUS52 KMFL 031706
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
106 PM EDT Sat Jun 3 2023

FLC011-086-031730-
/O.CON.KMFL.SV.W.0048.000000T0000Z-230603T1730Z/
Miami-Dade FL-Broward FL-
106 PM EDT Sat Jun 3 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR NORTHERN MIAMI-DADE AND SOUTHERN BROWARD COUNTIES...

At 106 PM EDT, a severe thunderstorm was located over Dania Beach, or
over Hollywood, moving northeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Davie and Plantation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2597 8012 2600 8024 2612 8024 2610 8002
TIME...MOT...LOC 1706Z 227DEG 14KT 2604 8015 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hadi
866 
WWUS52 KMFL 031714
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
114 PM EDT Sat Jun 3 2023

FLC011-086-031730-
/O.CON.KMFL.SV.W.0048.000000T0000Z-230603T1730Z/
Miami-Dade FL-Broward FL-
114 PM EDT Sat Jun 3 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR NORTHERN MIAMI-DADE AND SOUTHERN BROWARD COUNTIES...

At 112 PM EDT, a severe thunderstorm was located over Dania Beach, or
near Hollywood, moving northeast at 15 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Davie and Plantation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2597 8012 2600 8024 2612 8024 2610 8002
TIME...MOT...LOC 1712Z 227DEG 14KT 2606 8013 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hadi
109 
WWUS52 KMFL 031714 RRA
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
114 PM EDT Sat Jun 3 2023

FLC011-086-031730-
/O.CON.KMFL.SV.W.0048.000000T0000Z-230603T1730Z/
Miami-Dade FL-Broward FL-
114 PM EDT Sat Jun 3 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR NORTHERN MIAMI-DADE AND SOUTHERN BROWARD COUNTIES...

At 113 PM EDT, a severe thunderstorm was located over Dania Beach, or
over Hollywood, moving north at 10 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Davie and Plantation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2597 8012 2600 8024 2612 8024 2610 8002
TIME...MOT...LOC 1713Z 189DEG 7KT 2605 8015 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hadi
432 
WWUS52 KMFL 031727
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
127 PM EDT Sat Jun 3 2023

FLC011-086-031737-
/O.EXP.KMFL.SV.W.0048.000000T0000Z-230603T1730Z/
Miami-Dade FL-Broward FL-
127 PM EDT Sat Jun 3 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MIAMI-DADE AND
SOUTHERN BROWARD COUNTIES WILL EXPIRE AT 130 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty 
winds are still possible with this thunderstorm.

Remember, a Severe Thunderstorm Warning still remains in effect for
Central Broward County. 

LAT...LON 2597 8012 2600 8024 2612 8024 2610 8002
TIME...MOT...LOC 1727Z 227DEG 14KT 2608 8011 

$$

Hadi

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 9:46 AM EDT, 3 hours 13 minutes earlier.

Area forecast discussion, Jun 3, 9:46 AM EDT, 3 hours 13 minutes before
Area Forecast Discussion
National Weather Service Miami FL
946 AM EDT Sat Jun 3 2023

...New UPDATE...

.UPDATE...
Issued at 935 AM EDT Sat Jun 3 2023

As the offshore Gulf waters have been active this morning, the
showers and thunderstorms beginning to approach the Gulf coast.
Activity will continue to pick up as the morning progresses with
edits made to precipitation to accommodate periphery moisture and
rain from TS Arlene. Showers and thunderstorms will pick up
further this afternoon with daytime heating and the sea breeze.

&&

.SHORT TERM...
(Today through Sunday)
Issued at 303 AM EDT Sat Jun 3 2023

The unsettled pattern continues over the region with an upper level
jet that sits over the Florida Straits. A deep-layered upper and mid
level trough axis sits over the eastern Gulf of Mexico. Tropical
Storm Arlene remains under these synoptic scale features though it
is forecast to weaken as it moves southward. Today's convective
activity will once again have some dynamic support with a passing
mid-level shortwave trough that may be coincident with peak heating
as it traverses the peninsula from west to east. With this, we could
see another round of strong convection this afternoon and evening
with strong to damaging wind gusts, tornadic activity (funnel clouds
and waterspouts) with different boundary interactions, and the
potential of excessive rainfall with slow-moving cells that can
produce heavy rainfall in previously saturated areas. The Flood
Watch continues for much of South Florida (excluding Collier County)
through midnight Sunday.

As Arlene weakens and the mid-level trough advances east and south,
the remnant moisture will be directed through the Florida Straits
tonight into Sunday. This could lead to another flare up in
convection overnight that will need to be monitored in case the
Flood Watch needs to be extended in part. Maximum temperatures will
reach into the mid to upper 80s again this afternoon and again on
Sunday. Overnight lows will range from the mid to upper 60s inland
to the lower to mid 70s along the coast. Sunday could again be a
stormy day though the progression of the remnants of Arlene and
possible drier air that could reach the region in the wake of
remnants could lead to an emerging drier forecast trend to close out
the weekend.

&&

.LONG TERM...
(Sunday night through Friday)
Issued at 303 AM EDT Sat Jun 3 2023

Models continue to depict abundant moisture advection across South
Florida as the remnants of Arlene drift through the area. The
moisture field associated with it will continue to linger across
the peninsula through Monday, feeding convection in the afternoon
hours. The remnants of the storm should also be moving into the
western Atlantic early next week and allow for a gradual return to
drier conditions for Tuesday and into mid week.

Main concerns are the potential for localized flooding and strong
thunderstorms. There could be repeated rounds of heavy rain, which
could exacerbate flooding in areas already saturated with earlier
rains. Monday seems as the first transitional day, with mainly
scattered coverage expected in the afternoon. By Tuesday, guidance
suggests drier air entraining from the north, which brings PWATs
down to around 1.2 inches. Thus, any convection that forms should
be limited to sea breeze and outflow interactions during the
afternoon hours. A briefly more zonal pattern sets up for Tuesday
night into Wednesday but stronger tropical moisture return will
take place from the south and cause any mid-level impulses or the
daily sea breeze boundaries to spark a few heavier thunderstorms
that are not likely on Tuesday. A shortwave trough will then
approach for late in the week, keeping the threats for more
periods of showers and thunderstorms through the end of the week
and into next weekend.

Despite the persisting cloud coverage, high temperatures should
remain mid to upper 80s through Monday, and into the low 90s by mid
week.

&&

.AVIATION...
(12Z TAFS)
Issued at 712 AM EDT Sat Jun 3 2023

The convective lull around the TAF sites persists as most activity
remains offshore. However, convection is expected to pick up as
the morning progresses. The scattered showers and thunderstorms
are expected to continue through the afternoon into the early
evening. The potential for a brief drop in ceilings and
deteriorating visibility is likely with passing storms. Impacts
may lead to short-fused amendments needed for IFR/LIFR. There
will be another overnight lull in storms with light, variable
winds tonight.

&&

.MARINE...
Issued at 303 AM EDT Sat Jun 3 2023

Generally benign marine conditions through the weekend outside of
showers and thunderstorms. Mariners should monitor the evolution of
forecast in case increasing winds and/or seas materialize due to
either Tropical Storm Arlene or any other areas of low pressure that
could form in the region.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            86  73  86  73 /  70  60  80  50
West Kendall     88  71  89  71 /  80  50  80  50
Opa-Locka        87  72  88  72 /  80  60  80  50
Homestead        86  71  86  71 /  70  60  70  60
Fort Lauderdale  85  73  85  73 /  70  60  70  60
N Ft Lauderdale  86  73  86  73 /  70  60  80  50
Pembroke Pines   87  72  87  72 /  70  60  80  50
West Palm Beach  86  71  86  72 /  70  60  70  50
Boca Raton       87  72  88  73 /  70  60  70  60
Naples           89  73  89  73 /  70  50  70  50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through this evening for FLZ063-066>068-071>074-168-
     172>174.

AM...None.
GM...None.
&&

SHORT TERM...RAG
LONG TERM....Redman
AVIATION...Simmons
Hazardous weather outlook, Jun 3, 9:34 AM EDT, 3 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
934 AM EDT Sat Jun 3 2023

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
041345-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
934 AM EDT Sat Jun 3 2023

...Heavy Rainfall and Localized Flooding Possible...
...Scattered to Numerous Thunderstorms Today...

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

.DAY ONE...Today and tonight.

Thunderstorms: Scattered showers and thunderstorms are expected
today, peaking during the afternoon and early evening hours. A few
strong storms are possible, with gusty winds, brief downpours, and
frequent lightning being the main threats. Given the messy nature of
boundary collisions, a funnel cloud or brief tornado cannot be ruled
out.

Excessive Rainfall: Some of the storms today could produce heavy
rainfall, resulting in chances for localized street flooding across
the east coast metro areas.

Waterspouts: A few waterspouts are possible today across the local
waters.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered to numerous showers and storms remain possible through the
weekend and into early next week. Periods of heavy rain will be
possible and could lead to localized flooding concerns, especially
across the east coast metro areas.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami.

In the hours before

Special weather statement, Jun 3, 12:02 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Miami FL
1202 PM EDT Sat Jun 3 2023

FLZ073-031630-
Inland Miami-Dade County FL-
1202 PM EDT Sat Jun 3 2023

...A strong thunderstorm will impact portions of northern Miami-Dade
County through 1230 PM EDT...

At 1202 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near The Redland, moving north at 5 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
The Redland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2559 8050 2558 8059 2576 8072 2576 8049
TIME...MOT...LOC 1602Z 159DEG 6KT 2562 8055

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Hadi
Special weather statement, Jun 3, 12:09 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Miami FL
1209 PM EDT Sat Jun 3 2023

FLZ073-074-031645-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
1209 PM EDT Sat Jun 3 2023

...A strong thunderstorm will impact portions of north central
Miami-Dade County through 1245 PM EDT...

At 1208 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over The Hammocks, or near Kendall, moving
north at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hialeah, Kendall, Doral, Miami Springs, Sweetwater, Medley,
Westchester, Fountainbleau, Kendale Lakes, The Hammocks, West
Kendall, Intersection Krome And Kendall Drive, Miami International
Airport, The Crossings, Tamiami, University Park, Miccosukee Resort,
Sunset, Olympia Heights and Gladeview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2565 8039 2566 8049 2585 8049 2584 8025
      2572 8035
TIME...MOT...LOC 1608Z 189DEG 13KT 2569 8044

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Hadi
Special weather statement, Jun 3, 12:17 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Miami FL
1217 PM EDT Sat Jun 3 2023

FLZ073-074-031645-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
1217 PM EDT Sat Jun 3 2023

...A strong thunderstorm will impact portions of northern Miami-Dade
County through 1245 PM EDT...

At 1217 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Tamiami, or near Kendall. This storm was
nearly stationary.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kendall, Doral, Sweetwater, Westchester, Fountainbleau, Kendale
Lakes, Olympia Heights, Sunset, Miami International Airport, Tamiami,
University Park, Coral Terrace, Tamiami Fairgrounds, Fiu South
Campus, Westwood Lakes and Kendall West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2570 8035 2570 8043 2581 8047 2580 8029
TIME...MOT...LOC 1617Z 169DEG 3KT 2574 8040

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Hadi
Special weather statement, Jun 3, 12:25 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Miami FL
1225 PM EDT Sat Jun 3 2023

FLZ072-074-172-173-031645-
Coastal Broward County FL-Metropolitan Miami Dade FL-
Metro Broward County FL-Coastal Miami Dade County FL-
1225 PM EDT Sat Jun 3 2023

...A strong thunderstorm will impact portions of northern Miami-Dade
County through 1245 PM EDT...

At 1225 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Gladeview, or near Hialeah. This storm was
nearly stationary.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Miami, Hialeah, Miami Beach, Surfside, Miami Gardens, Hallandale,
North Miami, North Miami Beach, Aventura, Miami Lakes, Sunny Isles
Beach, Opa-Locka, Miami Springs, Miami Shores, North Bay Village, El
Portal, Gladeview, Westview, West Little River and Liberty City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2585 8011 2581 8017 2580 8029 2596 8031
      2596 8030 2597 8029 2597 8012 2600 8012
      2600 8007
TIME...MOT...LOC 1625Z 189DEG 2KT 2584 8024

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Hadi
Special weather statement, Jun 3, 12:28 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Miami FL
1228 PM EDT Sat Jun 3 2023

FLZ070-071-073-031715-
Inland Broward County FL-Inland Collier County FL-Inland Miami-
Dade County FL-
1228 PM EDT Sat Jun 3 2023

...A strong thunderstorm will impact portions of southeastern Collier
and central Broward Counties through 115 PM EDT...

At 1228 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Big Cypress National Preserve, or 27 miles
northeast of Chokoloskee, moving north at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Big Cypress National Preserve, Miccosukee Indian Reservation and
Miccosukee Service Plaza.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2589 8086 2595 8113 2621 8111 2621 8081
TIME...MOT...LOC 1628Z 194DEG 8KT 2599 8097

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

AR
Special weather statement, Jun 3, 12:54 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Miami FL
1254 PM EDT Sat Jun 3 2023

FLZ072-074-172-173-031745-
Coastal Broward County FL-Metropolitan Miami Dade FL-
Metro Broward County FL-Coastal Miami Dade County FL-
1254 PM EDT Sat Jun 3 2023

...A strong thunderstorm will impact portions of southern Broward
County through 145 PM EDT...

At 1254 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over West Park, or near Hallandale, moving
northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Davie,
Plantation, Hallandale, Miami Gardens, Lauderhill, North Miami, North
Miami Beach, Aventura, Dania Beach, Sunny Isles Beach, West Park,
Ravenswood Estates, St. George, Estates Of Fort Lauderdale, Fort
Lauderdale - Hollywood International Airport and Chambers Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2590 8011 2598 8026 2614 8025 2613 8006
TIME...MOT...LOC 1654Z 212DEG 14KT 2598 8020

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Hadi

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 10:23 AM EDTSpecial Marine WarningMFL37 min
Jun 3, 11:33 AM EDTSpecial Weather StatementMFLMiami-Dade27 min
Jun 3, 12:02 PM EDTSpecial Weather StatementMFLMiami-Dade28 min
Jun 3, 12:09 PM EDTSpecial Weather StatementMFLMiami-Dade36 min
Jun 3, 12:17 PM EDTSpecial Weather StatementMFLMiami-Dade28 min
Jun 3, 12:25 PM EDTSpecial Weather StatementMFLBroward20 min
Jun 3, 12:28 PM EDTSpecial Weather StatementMFLCollier47 min
Jun 3, 12:39 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade51 min
Jun 3, 12:42 PM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr
Jun 3, 12:52 PM EDTSpecial Marine WarningMFL23 min
Jun 3, 12:54 PM EDTSpecial Weather StatementMFLBroward51 min
Jun 3, 1:00 PM EDTSpecial Weather StatementMFLPalm Beach45 min
Jun 3, 1:07 PM EDTSpecial Weather StatementMFLCollier38 min
Jun 3, 1:18 PM EDTSpecial Marine WarningMFL42 min
Jun 3, 1:21 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade100 min
Jun 3, 1:25 PM EDTSevere Thunderstorm WarningMFLBroward12 min
Jun 3, 1:35 PM EDTSpecial Weather StatementMFLBroward55 min
Jun 3, 1:38 PM EDTSpecial Weather StatementMFLPalm Beach37 min
Jun 3, 1:42 PM EDTSpecial Marine WarningMFL63 min
Jun 3, 1:44 PM EDTAreal Flood AdvisoryMFLPalm Beach2 hr
Jun 3, 1:52 PM EDTSpecial Marine WarningMFL53 min
Jun 3, 1:56 PM EDTSevere Thunderstorm WarningMFLPalm Beach64 min
Jun 3, 2:00 PM EDTSevere Thunderstorm WarningMFLPalm Beach49 min
Jun 3, 2:06 PM EDTAreal Flood AdvisoryMFLPalm Beach3 hr
Jun 3, 2:33 PM EDTFlash Flood WarningMFLPalm Beach57 min
Jun 3, 2:38 PM EDTSpecial Marine WarningMFL37 min
Jun 3, 2:40 PM EDTSpecial Weather StatementMFLHendry35 min
Jun 3, 2:41 PM EDTSpecial Marine WarningMFL64 min
Jun 3, 2:48 PM EDTSpecial Weather StatementMFLPalm Beach42 min
Jun 3, 4:33 PM EDTSpecial Weather StatementMFLGlades27 min
Jun 3, 5:55 PM EDTAreal Flood AdvisoryMFLMiami-Dade114 min
Jun 3, 6:09 PM EDTSpecial Weather StatementMFLMiami-Dade36 min

Nearby

Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.